May 18 Mon Room: Crystal Ballroom page 1 of 12

Presenter(s): Eric Holscher	Talk ID: 9711
Talk Title: Introduction	sdmxyz
If so, ask AV to plug in and test sound [] Ask the presenter "Will there be laptop sound?" If so, when they would like them  [] Ask the presenter how they would like time warnings, and if so, when they would like them	am
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	
Presenter(s): Marcia Riefer Johnston	Talk ID: 9712
Talk Title: Keynote: We Are All Abbott and Costello	sdmwxm
5 min pre: 9:10 am Talk Start: 9:15 am Length: 00:45:00 End -5m: 9:55 am End: 10:0  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	0 am
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> </ul>	

May 18 Mon Room: Crystal Ballroom page 2 of 12

Presenter(s): Arthur Louie, Jody Bleyle	Talk IE
Talk Title: Writer, Meet Tester	sdmwx
5 min pre: 10:05 am Talk Start: 10:10 am Length: 00:30:00 End -5m: 10:35 am End: 10:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	) am
Presenter(s): Matt Ness  Talk Title: Let's Tell a Story: Scenario-Based Documentation	Talk IE 971 sdmwx
5 min pre: 10:55 am  Talk Start: 11:00 am  Length: 00:30:00  End -5m: 11:25 am  End: 11:30	
<ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul>	
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	

May 18 Mon Room: Crystal Ballroom page 3 of 12

Presenter(s): Kevin Burke	Talk IE 971
Talk Title: How to Write Documentation for People that Don't Read	sdmwx
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:30:00 End -5m: 12:05 pm End: 12:1  [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	0 pm
Presenter(s): Talk Title: Lightning Talks	Talk IE 971 sdmxz
5 min pre: 1:05 pm Talk Start: 1:10 pm Length: 00:30:00 End -5m: 1:35 pm End: 1:40	
[ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	PIII
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	

May 18 Mon Room: Crystal Ballroom page 4 of 12

Presenter(s): Gregory Koberger	Talk IE 971
Talk Title: A Developers Approach to Documentation: From Passive to Dynamic	sdmwx
5 min pre: 1:45 pm Talk Start: 1:50 pm Length: 00:30:00 End -5m: 2:15 pm End: 2:20  [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk	
Presenter(s): Emily Hoffmann, Alfonso Roman  Talk Title: A brief history of math writing: symbol, structure, and proof  5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30:00 End -5m: 2:55 pm End: 3:00  [] Have a water bottle for ready for the presenter	Talk IE 971 sdmwy
<ul> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul>	
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	

May 18 Mon Room: Crystal Ballroom page 5 of 12

Presenter(s): Karen Ronning-Hall	Talk IE 971
Talk Title: The Science of Creating Unforgettable Content	sdmwy
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:15:00 End -5m: 3:40 pm End: 3:45  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them  [] When the presenter is ready, un-mute the microphone  [] Make any special announcements (eg. Audience defrag, events later in the day)  [] Hit the Big Red Button. (On = recording starts)  [] Introduce the presenter(s) and the talk	pm
Presenter(s): Joao Fernandes  Talk Title: User-Story Driven Docs	Talk ID
	972
·	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00	972 sdmwy
<b>5 min pre:</b> 3:40 pm <b>Talk Start:</b> 3:45 pm <b>Length:</b> 00:15:00 <b>End -5m:</b> 3:55 pm <b>End:</b> 4:00 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them  [] When the presenter is ready, un-mute the microphone	972 sdmwy
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them	972 sdmwy

May 18 Mon Room: Crystal Ballroom page 6 of 12

Presenter(s): Marya DeVoto	Talk IE
Talk Title: Designing Information for Growth	sdmwy
Emin pre: 4:05 pm Talk Start: 4:10 pm Length: 00:30:00 End -5m: 4:35 pm End: 4:40 pm [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk	pm
Presenter(s): Christine Burwinkle  Talk Title: Tech writing in a continuous deployment world	Talk IE 972 sdmwy
5 min pre: 4:45 pm Talk Start: 4:50 pm Length: 00:30:00 End -5m: 5:15 pm End: 5:20   [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop	pm

May 19 Tue Room: Crystal Ballroom page 7 of 12

Presenter(s): Ward Cunningham	Talk ID: 9723
Talk Title: Keynote: The Federated Wiki	sdmwxk
If so, ask AV to plug in and test sound [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like time warnings, and if so, when they would like them	00 am
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	
Presenter(s): Janet Swisher	Talk ID:
Talk Title: Entry points and guide posts: Helping new contributors find their way	9724 sdmwxh
[ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	40 am
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> </ul>	

May 19 Tue Room: Crystal Ballroom page 8 of 12

Presenter(s): Riona MacNamara	Talk ID: 9725
Talk Title: Documentation, Disrupted: How Two Technical Writers Changed Google Engineering Culture	sdmwxg
Find pre: 10:55 am Talk Start: 11:00 am Length: 00:30:00 End -5m: 11:25 am End: 11:30 am Length: 00:30:00 End -5m: 11:25 am End: 11:30 am Lave a water bottle for ready for the presenter and completed sound check (if not, poke AV team) are presenter has microphone and completed sound check (if not, poke AV team) are presenter and the presenter are laptop appears on the projector and confidence monitors are laptop sound? If so, ask AV to plug in and test sound are laptop and the presenter how they would like to be introduced and how to pronounce their name are laptop and if so, when they would like them warnings, and if so, when they would like them warnings are later in the day)	) am
[ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk	
T II T'41	Talk ID: 9726 sdmwxf
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:30:00 End -5m: 12:05 pm End: 12:10 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	

May 19 Tue Room: Crystal Ballroom page 9 of 12

Presenter(s):	Talk ID 9727
Talk Title: Lightning Talks	sdmxzł
[ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	
Presenter(s): Mo Nishiyama  Talk Title: What Can Brownfield Do For You?	Talk ID 9728
	sdmwxd
[ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	рm
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> </ul>	

May 19 Tue Room: Crystal Ballroom page 10 of 12

Presenter(s): Garen J. Torikian	Talk IE
Talk Title: How GitHub uses GitHub to document GitHub	sdmwx
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30:00 End -5m: 2:55 pm End: 3:00 pm [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	
T-II Title M. C. LA C. D. C. L. C. L. C. L. C. L. C. L. C.	Talk IE 973 sdmww
5 min pre: 3:25 pm	
<ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul>	-
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	

May 19 Tue Room: Crystal Ballroom page 11 of 12

Presenter(s): Mike Jang	Talk ID
Talk Title: Start Your Own Write The Docs Meetup Group	sdmwwy
Emin pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Torrey Podmajersky  Talk Title: Keep 'em playing	Talk ID 9732 sdmwwx
5 min pre: 4:05 pm Talk Start: 4:10 pm Length: 00:30:00 End -5m: 4:35 pm End: 4:40	
[ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them	μш
<ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>	

May 19 Tue Room: Crystal Ballroom page 12 of 12

Talk ID: Presenter(s): Heidi Waterhouse 9733 Talk Title: Success is more than not-failing sdmpdt **5 min pre:** 4:45 pm Talk Start: 4:50 pm **Length:** 00:30:00 **End -5m:** 5:15 pm **End:** 5:20 pm [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk